# SDR A6WA200840615

- Difficulty date: November 22, 2008
- Submitted: December 8, 2008
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 17,111 hours, 15,283 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LOG 197305/3 AFTER TAKEOFF LANDING GEAR DID NOT COME UP WHEN SELECTED UP.  LANDING GEAR LIGHT REMAINED GREEN.  ALSO GOT INBD ANTI-SKID CAUTION AND PARKING BRAKE SHUT OFF VALVE CAUTION.  CLEARED WHEN GEAR SELECTED DOWN.  INTERROGATED PSEU AND FOUND DI 11 OFF FAULT CODE.  R&R LANDING GEAR CONTROL HANDLE IAW AMM 32-31-01.  OPS CHECK GOOD AT THIS TIME.
